# SDR FXGA20101207001

- Difficulty date: December 7, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N351
- Make and model: Robsin R22
- Aircraft serial: 44599
- Aircraft time: 34,446 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 189-207.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FUSLAGE SKIN BETWEEN F/STA 189 AND 207.5 AT STRINGERS 31L AND 32L. REPAIRED IAW EO 1059 AND 8110-3, DATED 8/08/08.
